# SDR 2001F00516

- Difficulty date: January 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 KIT PART NR 355A09-1036-01 CORRECTED PROBLEM.  FOUR HALF SHELLS EQUALS 1 KIT.  (M)
